×

Found 12,767 Documents (Results 1–100)

100
MathJax

Method of moments in the problem of inversion of the Laplace transform and its regularization. (English. Russian original) Zbl 07584671

Vestn. St. Petersbg. Univ., Math. 55, No. 1, 34-38 (2022); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 9(67), No. 1, 46-52 (2022).
MSC:  65Rxx 65-XX 65Jxx
PDF BibTeX XML Cite
Full Text: DOI

Solving nonlinear inverse problems based on the regularized modified Gauss-Newton method. (English. Russian original) Zbl 07583219

Dokl. Math. 105, No. 3, 175-177 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 504, 47-50 (2022).
MSC:  65Rxx 65Jxx 47Jxx
PDF BibTeX XML Cite
Full Text: DOI

Chernoff iterations as an averaging method for random affine transformations. (English. Russian original) Zbl 07557368

Comput. Math. Math. Phys. 62, No. 6, 996-1006 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 6, 1030-1041 (2022).
PDF BibTeX XML Cite
Full Text: DOI

All-at-once formulation meets the Bayesian approach: a study of two prototypical linear inverse problems. (English) Zbl 07543865

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 1-44 (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Antenna problem induced regularization and sampling strategies. (English) Zbl 07543864

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 319-353 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Nonlinear Tikhonov regularization in Hilbert scales with oversmoothing penalty: inspecting balancing principles. (English) Zbl 07543862

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 79-111 (2022).
MSC:  65J20 47J06 47A52
PDF BibTeX XML Cite
Full Text: DOI arXiv

An equation error approach for identifying a random parameter in a stochastic partial differential equation. (English) Zbl 07543859

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 354-378 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Data driven reconstruction using frames and Riesz bases. (English) Zbl 07543852

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 303-318 (2022).
MSC:  65J22 47A52 42C15
PDF BibTeX XML Cite
Full Text: DOI arXiv

On iterated Tikhonov Kaczmarz type methods for solving systems of linear ill-posed operator equations. (English) Zbl 07543851

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 45-60 (2022).
MSC:  65J20 47J06
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software